# SDR ASAA2021091635959

- Difficulty date: September 16, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 30,462 hours, 9,785 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: First Officer'S
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENROUTE F/O'S FMC FAILED ,VTK APPEARED AND LASTED APPROX 30 SECONDS FMC REBOOTED. AFTER LANDING FMC DISAGREE LIGHT ILLUMINATED TWICE. GROUNDED - YES. NO HISTORY, PERFORMED B737-900 FIM 34-61 TASK 836 F/O'S FMC RETURNED TO NORMAL OK FOR SERVICE SEAMC ROWEN CONSULTED.
